# SDR GTIA020513

- Difficulty date: May 16, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4034241971
- Part serial: 86071094
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 709 - LAX - AUTO THROTTLES AND AUTO PILOT CAME OFF ON DESCENT THROUGH 21,000 MASTER CAUTION.  FOUND NR 1 DFGC BAD.  REMOVED AND REPLACED NR 1 DFGC, RTS CHECKS GOOD.  (M)
